# SDR GUUA93757042810A

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 30,705 hours, 37,584 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT AND RT INTERNAL DOUBLERS FOR FUEL PANEL 532DB, 532FB, 631DB AND 642FB DEBONDED. REBONDED RING DOUBLERS AT FUEL PANELS 532DB, 532FB, 631DB AND 642FB.
